Greg Kuperberg
List of Publications

[1] The computational complexity of ball permutations (with Scott Aaronson, Adam Bouland, and Saeed Mehraban). arXiv:1610.06646

[2] Identifying lens spaces using discrete logarithms. To appear in Algebr. Geom. Topol., arXiv:1509.02887

[3] Algorithmic homeomorphism of 3-manifolds as a corollary of geometrization. arXiv:1508.06720

[4] Contagious error sources would need time travel to prevent quantum computation (with Gil Kalai). Phys. Rev. A 92 (2015), 022345, arXiv:1412.1907

[5] Canonical representatives for divisor classes on tropical curves and the matrix-tree theorem (with Yang An, Matthew Baker, and Farbod Shokrieh). Forum Math. Sigma 2 (2014), 25, arXiv:1304.4259 , MR 3264262

[6] The Cartan-Hadamard Conjecture and the Little Prince (with Benoit Kloeckner). arXiv:1303.3115

[7] Probabilistic existence of regular combinatorial structures (with Shachar Lovett and Ron Peled). arXiv:1302.4295

[8] A refinement of G\"unther's candle inequality (with Benoit Kloeckner). Asian J. Math 19 (2015), 121-134, arXiv:1204.3943 , MR 3318015

[9] Another subexponential-time quantum algorithm for the dihedral hidden subgroup problem. 8th Conference on the Theory of Quantum Computation, Communication and Cryptography 22 (2013), 20-34, arXiv:1112.3333 , MR 3142007

[10] Knottedness is in NP, modulo GRH. Adv. Math. 256 (2014), 493-506, arXiv:1112.0845 , MR 3177300

[11] Probabilistic existence of rigid combinatorial structures (with Shachar Lovett and Ron Peled). Proceedings of the 44th symposium on Theory of Computing (2012), 1091-1106, arXiv:1111.0492 , MR 2961567

[12] The bosonic birthday paradox (with Alex Arkhipov). Geom. Topol. Monogr. 18 (2012), 1-7, arXiv:1106.0849 , MR 3084229

[13] Spiders, buildings, and geometric Satake (with Bruce Fontaine and Joel Kamnitzer). Compos. Math. 149 (2013), 1871--1912, arXiv:1103.3519 , MR 3133297

[14] Norms as a function of p are linearly independent in finite dimensions. Amer. Math. Monthly 119 (2012), 601-603, arXiv:1102.5026 , MR 2956431

[15] A von Neumann algebra approach to quantum metrics (with Nik Weaver). Mem. Amer. Math. Soc. 215 (2012), 1-80, arXiv:1005.0353 , MR 2908248

[16] Quantum computation with Turaev-Viro codes (with Robert Konig and Ben Reichardt). Ann. Phys. 325 (2010), 2707-2749, arXiv:1002.2816 , MR 2726654 (2012a:81066)

[17] On the power of a unique quantum witness (with Rahul Jain, Iordanis Kerenidis, Miklos Santha, Or Sattath, and Shengyu Zhang). Innov. Comput. Sci. (2010), 470-481, arXiv:0906.4425 , MR 2965749

[18] Denseness and Zariski denseness of Jones braid representations. Geom. Topol. 15 (2011), 11-39, arXiv:0909.1881 , MR 2764112

[19] How hard is it to approximate the Jones polynomial?. Theory Comput. 11 (2015), 183-219, arXiv:0908.0512 , MR 3354608

[20] Analogues of the Jordan-H\"older theorem for transitive G-sets (with Michael Zieve). arXiv:0712.4142

[21] From the Mahler conjecture to Gauss linking integrals. Geom. Funct. Anal. 18 (2008), 870-892, arXiv:math/0610904 , MR 2438998 (2009i:52005)

[22] Quantum versus classical proofs and advice (with Scott Aaronson). Theory Comput. 3 (2007), 129-157, arXiv:quant-ph/0604056 , MR 2403017 (2009b:81029)

[23] Special moments. Compos. Math. 34 (2005), 853-870, arXiv:math/0408360 , MR 2129001 (2005m:60025)

[24] Numerical cubature from Archimedes' hat-box theorem. SIAM J. Numer. Anal. 44 (2006), 908-935, arXiv:math/0405366 , MR 2231849 (2008a:65053)

[25] Numerical cubature using error-correcting codes. SIAM J. Numer. Anal. 44 (2006), 897-907, arXiv:math/0402047 , MR 2231848 (2207d:65024)

[26] Lattice packings with gap defects are not completely saturated. Beitr\"age Algebra Geom. 45 (2004), 267-273, arXiv:math/0303366 , MR 2070648 (2005c:52016)

[27] A subexponential-time quantum algorithm for the dihedral hidden subgroup problem. SIAM J. Comput. 35 (2005), 170-188, arXiv:quant-ph/0302112 , MR 2178804 (2007d:81040)

[28] Finite, connected, semisimple, rigid tensor categories are linear. Math. Res. Lett. 10 (2003), 6pp, arXiv:math/0209256 , MR 1995781 (2004g:18008)

[29] Scholarly mathematical communications at a crossroads. Nieuw Arch. Wisk. (5) 3 (2002), 262-264, arXiv:math/0210144 , MR 1930872

[30] What is a virtual link?. Algebr. Geom. Topol. 3 (2003), 587-591, arXiv:math/0208039 , MR 1997331 (2004f:57012)

[31] The second hull of a knotted curve (with Jason Cantarella, Rob Kusner, and John M. Sullivan). Amer. J. Math. 125 (2003), 1335-1348, arXiv:math/0204106 , MR 2034720 (2004k:57004)

[32] Fat 4-polytopes and fatter 3-spheres (with David Eppstein and Gunter M. Ziegler). Monogr. Textbooks Pure Appl. Math. 253 (2003), 239-265, arXiv:math/0204007 , MR 2034720 (2004j:52009)

[33] The capacity of hybrid quantum memory. IEEE Trans. Inform. Theory 49 (2003), 1465-1473, arXiv:quant-ph/0203105 , MR 1984935 (2004i:94035)

[34] A tracial quantum central limit theorem. Trans. Amer. Math. Soc. 357 (2005), 459-471, arXiv:math-ph/0202035 , MR 2095618 (2005k:46171)

[35] A generalization of Filliman duality. Proc. Amer. Math. Soc. 131 (2003), 3893-3899, arXiv:math/0112066 , MR 1999938 (2004g:52017)

[36] Kasteleyn cokernels. Electron. J. Combin. 9 (2002), 30pp, arXiv:math/0108150 , MR 1912810 (2004a:05012)

[37] Symmetry classes of alternating-sign matrices under one roof. Ann. of Math. (2) 156 (2002), 835-866, arXiv:math/0008184 , MR 1954236 (2004c:05013)

[38] Finite-type 3-manifold invariants via cut-and-paste topology (with Dylan P. Thurston). arXiv:math/9912167

[39] Random words, quantum statistics, central limits, random matrices. Methods Appl. Anal. 9 (2002), 101-119, arXiv:math/9909104 , MR 1948465 (2003k:60020)

[40] Notions of denseness. Geom. Topol. 4 (2000), 277-292, arXiv:math/9908003 , MR 1788269 (2001m:52026)

[41] The bottleneck conjecture. Geom. Topol. 3 (1999), 119-135, arXiv:math/9811119 , MR 1694804 (2000h:52011)

[42] Circumscribing constant-width bodies with polytopes. New York J. Math. 5 (1999), 91-100, arXiv:math/9809165 , MR 1703205 (2000h:52002)

[43] Web bases for sl(3) are not dual canonical (with Mikhail Khovanov). Pacific J. Math. 188 (1999), 129-153, arXiv:q-alg/9712046 , MR 1680395 (2000j:17023a)

[44] Another low-technology estimate in convex geometry. Math. Sci. Res. Inst. Publ. 34 (1999), 117-121, arXiv:math/9804023 , MR 1665583 (99k:52006)

[45] An exploration of the permanent-determinant method. Electron. J. Combin. 5 (1998), 16pp, arXiv:math/9810091 , MR 1663576 (99j:05141)

[46] Highly saturated packings and reduced coverings (with Gabor Fejes Toth and Wlodzimierz Kuperberg). Monatsh. Math. 125 (1998), 127-145, arXiv:math/9511225 , MR 1604938 (99a:52028)

[47] Jaeger's Higman-Sims state model and the B_2 spider. J. Algebra 195 (1997), 487-500, arXiv:math/9601221 , MR 1469634 (98h:57020)

[48] Another homogeneous, non-bihomogeneous Peano continuum. Bull. Polish Acad. Sci. Math. 44 (1996), 457-460, arXiv:math/9712206 , MR 1420960 (98c:54028)

[49] Asymptotically optimal covering designs (with Daniel Gordon, Oren Patashnik, and Joel Spencer). J. Combin. Theory Ser. A 75 (1996), 270-280, arXiv:math/9511224 , MR 1401003 (97g:05049)

[50] Four symmetry classes of plane partitions under one roof. J. Combin. Theory Ser. A 75 (1996), 295-315, arXiv:math/9506225 , MR 1401005 (97f:05012)

[51] Spiders for rank 2 Lie algebras. Comm. Math. Phys. 180 (1996), 109-151, arXiv:q-alg/9712003 , MR 1403861 (97f:17005)

[52] Non-involutory Hopf algebras and 3-manifold invariants. Duke Math. J. 84 (1996), 83-129, arXiv:q-alg/9712047 , MR 1394749 (97g:57021)

[53] Generalized counterexamples to the Seifert conjecture (with Krystyna Kuperberg). Ann. of Math. (2) 144 (1996), 239-268, arXiv:math/9802040 , MR 1394969 (97k:57031a)

[54] Detecting knot invertibility. J. Knot Theory Ramifications 5 (1996), 173-181, arXiv:q-alg/9712048 , MR 1395778 (97h:57018)

[55] Another proof of the alternating-sign matrix conjecture. Internat. Math. Res. Notices 1996 (1996), 139-150, arXiv:math/9712207 , MR 1383754 (97c:05009)

[56] A volume-preserving counterexample to the Seifert conjecture. Comment. Math. Helv. 71 (1996), 70-97, arXiv:math/9504230 , MR 1371679 (96m:58199)

[57] New constructions for covering designs (with Daniel Gordon and Oren Patashnik). J. Combin. Des. 3 (1995), 269-284, arXiv:math/9502238 , MR 1333298 (96e:05043)

[58] Symmetries of plane partitions and the permanent-determinant method. J. Combin. Theory Ser. A 68 (1994), 115-151, arXiv:math/9410224 , MR 1295786 (96b:05009)

[59] Self-complementary plane partitions by Proctor's minuscule method. European J. Combin. 15 (1994), 545-553, arXiv:math/9411239 , MR 1302078 (96f:05016)

[60] Average kissing numbers for non-congruent sphere packings (with Oded Schramm). Math. Res. Lett. 1 (1994), 339-344, arXiv:math/9405218 , MR 1302648 (95h:52030)

[61] The quantum G_2 link invariant. Internat. J. Math. 5 (1994), 61-85, arXiv:math/9201302 , MR 1265145 (95g:57013)

[62] Quadrisecants of knots and links. J. Knot Theory Ramifications 3 (1994), 41-50, arXiv:math/9712205 , MR 1265452 (94m:57019)

[63] Alternating-sign matrices and domino tilings, II (with Noam Elkies, Michael Larsen, and James Propp). J. Algebraic Combin. 1 (1992), 219-234, arXiv:math/9201305 , MR 1226347 (94f:52035)

[64] Alternating-sign matrices and domino tilings, I (with Noam Elkies, Michael Larsen, and James Propp). J. Algebraic Combin. 1 (1992), 111-132, arXiv:math/9201305 , MR 1194076 (94f:52036)

[65] A low-technology estimate in convex geometry. Internat. Math. Res. Notices 1992 (1992), 181-183, arXiv:math/9211216 , MR 1082836 (91m:57012)

[66] Involutory Hopf algebras and 3-manifold invariants. Internat. J. Math. 2 (1991), 41-66, arXiv:math/9201301 , MR 1082836 (91m:57012)

[67] Double-lattice packings of convex bodies in the plane (with Wlodzimierz Kuperberg). Discrete Comput. Geom. 5 (1990), 389-397, MR 1043721 (90k:52027)

Greg Kuperberg